# SDR AALA20141119003

- Difficulty date: November 16, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 61,353 hours, 7,330 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP TE WEDGE UPPER SURFACE DELAMINATED 5 FEET OTBD OF THE INBD EDGE.  REMOVED EXISTING INTERIM REPAIR FMR 7AP57449D.  PERFORMED PERMANENT REPAIR IAW SRM 51-70-0 REPAIR 1 & SRM 57-53-01-2R-3 TABLE 201.
